i had this groin rash for over 9 years.. recently i went to see a dermatologist and he told its sweat rash and gave me anti fungal pills and 2 creams foban and candicort to mix and apply for 1 month.. actually 99% of the rash cleared up and the whole groin and back pimples/bumps got healed.. after 1 week i got a red itchy rash in scrotum sack so went to see a dermatologist again and he told its an allergy and asked to wash with condy's crystal and apply tetracort cream and also prescribed some pills like allegra and celestone.. now things got worse the whole scrotum and penis got swollen so i asked my gp who told me to stop everything and gave antibiotics.. swell went away in 3 days and all dead skin got peeled off.. so after i finished the anti biotic course (zennet) i asked my gp to give me a mild anti fungal as the rash and itchiness seem to start again (note: i didnt apply the cream for 1 month) so gp gave me a powder containing clotrimazole but it made my scrotum rash start again so i went to see a another consultant who told me all the creams have burnt my skin and gave me a cream to apply for 3 nights then follow with terbiderm for 2 weeks (once a day) and come back to see him.. now im on my 11th day and the rash seem to be dried up but im seeing skin peeling away like power even after washing i see it peeling again. see attached pics.. is it getting cured ? or am i getting re-infected ? :(
ps:i also have the same kinda pigmented rash on navel as well and it is also starting dry up and peel same like groin area.
update:- rash seem to be lightening up except but the dark skin which is still present. im done with the 2 weeks oral terbinafine course and hope the skin better over time.. i will know the exact reason once i meet my dermatologist this coming monday.
It could have been fungal infection which was exacerbated by use of steroids. You should use an antibacterial soap or mild soap like dove. Avoid deodorant / cosmetics. You can also use calamine lotion or cream with zinc oxide paste applied directly to wet skin after bathing. Also wear cotton underwears.
If the rash persists then it will be best to get it evaluated from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
yeah i also doubted it is related to fungal coz both dermatologists prescribed me anti fungal creams / oral medicine..
oral (terbiderm) for 2 weeks did the job i guess.. now i dont have any itchiness except when im sweaty or wearing tight skinny jeans etc even the skin peeling stopped but i still have dark patches. hope it gets recovered soon.
i tried doctor prescribed soaps like aloe vera with shea butter, olive oil with vitamin e etc but sometimes it makes my scrotum itchy so stopped using them..
ill update this thread after my next visit to dermatologist.. btw will definitely try calamine lotion and dove soap.. once again thanks for replying.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.